Skin Care Talk banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello everyone. I had a TB skin test done for a new job two months ago- February 25th. My test read positive, however, the X-ray revealed it was not tuberculosis and I was told I had an allergic reaction to the test. A week later, I developed a large itchy rash on my neck. I have seen multiple doctors and tried multiple creams and nothing is working. My dermatologist gave me Elidel this last time and sent me on my way. I read Elidel is used to treat eczema, which is what I assume they think this is. However, within the last week, my initial TB injection site has lit up and now has gotten this same itchy rash all over it. My dermatologist is convinced all of this is unrelated to the TB test. However, I have never had sensitive skin, eczema, or allergies up until this point. I am at a loss as to what I should do or how to treat the 'eczema' all over my neck and injection site. The itch is maddening and the Elidel doesn't seem to be working- just as the steroid creams didn't. Any advice for calming the itch would be greatly appreciated as I do not know a lot about treating eczema. Thanks for reading.
 
1 - 1 of 1 Posts
Top